# SDR DALA2022022801247

- Difficulty date: February 24, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 66,231 hours, 30,642 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 PAX CABIN BETWEEN Y-254 AND FR 20, SEAT TRACK WITH CORROSION. CORRECTIVE ACTION: SEAT TRACK REPLACED PER A320 SRM 51-72-11. (2135452)
